Alert archive / Kansas / Red Flag Warnings in 2026

Red Flag Warning 1, NWS Dodge City, KS

January 15, 202619 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Jan 15, 2026, 12:22 PM CST for 19 counties in Kansas. It took effect at Jan 16, 2026, 9:00 AM CST. It was in force for 9 hr. 24 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2026, 12:22 PM CST (18:22 UTC)
In effect from
Jan 16, 2026, 9:00 AM CST
Expired
Jan 16, 2026, 6:00 PM CST
In force
9 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 61 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 16, 10:39 AM CSTNON-TSTM WND GST 6411 S Sitka, KSKZLF transmitter site recorded a 64 mph wind gust.
Jan 16, 11:25 AM CSTNON-TSTM WND GST 58Holcomb, KSCorrects previous non-tstm wnd gst report from Holcomb. Personal weather station recorded a 58 mph wind gust.
Jan 16, 11:53 AM CSTNON-TSTM WND GST 631 Wsw Shallow Water, KSPersonal weather station recorded a 63 mph wind gust.
Jan 16, 11:57 AM CSTNON-TSTM WND GST 642 Ese Shallow Water, KSMesonet station recorded a 64 mph wind gust.
Jan 16, 12:05 PM CSTNON-TSTM WND GST 581 N Syracuse, KSSyracuse AWOS station recorded a 58 mph wind gust.
Jan 16, 12:05 PM CSTNON-TSTM WND GST 644 Nw Pierceville, KSThe Garden City ASOS recorded a 64 mph wind gust.
Jan 16, 12:10 PM CSTNON-TSTM WND GST 592 N Dodge City, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 12:10 PM CSTNON-TSTM WND GST 639 Se Plymell, KSCorrects previous non-tstm wnd gst report from 9 SE Plymell. Personal weather station recorded a 63 mph wind gust.
Jan 16, 12:10 PM CSTNON-TSTM WND GST 639 Se Plymell, KSPersonal weather station recorded a 63 mph wind gust.
Jan 16, 12:21 PM CSTNON-TSTM WND GST 664 Sw Friend, KSPersonal weather station recorded a 66 mph wind gust.
Jan 16, 12:37 PM CSTNON-TSTM WND GST 643 Ne Lakin, KSPersonal weather station recorded a 64 mph wind gust.
Jan 16, 12:38 PM CSTNON-TSTM WND GST 587 Ssw Charleston, KSPersonal weather station recorded a 58 mph wind gust.
Jan 16, 12:38 PM CSTNON-TSTM WND GST 594 E Lakin, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 12:40 PM CSTNON-TSTM WND GST 5911 Nw Lakin, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 12:44 PM CSTNON-TSTM WND GST 643 Ne Lakin, KSPersonal weather station recorded a 64 mph wind gust.
Jan 16, 12:54 PM CSTNON-TSTM WND GST 6410 N Johnson City, KSPersonal weather station recorded a 64 mph wind gust.
Jan 16, 12:57 PM CSTNON-TSTM WND GST 58Holcomb, KSPersonal weather station recorded a 58 mph wind gust.
Jan 16, 1:10 PM CSTNON-TSTM WND GST 593 Sse Lakin, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 1:13 PM CSTNON-TSTM WND GST 594 E Lakin, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 1:13 PM CSTNON-TSTM WND GST 594 Ese Lakin, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 1:13 PM CSTNON-TSTM WND GST 621 Wnw Garden City, KSPersonal weather station recorded a 62 mph wind gust.
Jan 16, 1:15 PM CSTNON-TSTM WND GST 593 W Bloom, KSPersonal weather station recorded a 59 mph wind gust.
Jan 16, 1:20 PM CSTNON-TSTM WND GST 584 Ne Hayne, KSMesonet site UR350 recorded a 58 mph wind gust.
Jan 16, 1:36 PM CSTNON-TSTM WND GST 60Holcomb, KSPersonal weather station recorded a 60 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2026-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2026-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

898 
WWUS83 KDDC 151822
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
1222 PM CST Thu Jan 15 2026



KSZ030-043>045-061>064-074>078-084>089-160230-
/O.NEW.KDDC.FW.W.0001.260116T1500Z-260117T0000Z/
Trego-Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-
Grant-Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-
Comanche-
1222 PM CST Thu Jan 15 2026 /1122 AM MST Thu Jan 15 2026/

...RED FLAG WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM
CST /5 PM MST/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST
OF HIGHWAY 283 AND ALONG THE KS/OK BORDER...

The National Weather Service in Dodge City has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ Friday.

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 
  Ness, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 
  Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 
  Hodgeman, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 
  Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 
  Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* TIMING...From 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ 
  Friday.

* WINDS...Northwest 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
3 follow-up statements
678 
WWUS83 KDDC 151925
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
125 PM CST Thu Jan 15 2026



KSZ030-043>045-061>064-074>078-084>089-161000-
/O.CON.KDDC.FW.W.0001.260116T1500Z-260117T0000Z/
Trego-Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-
Grant-Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-
Comanche-
125 PM CST Thu Jan 15 2026 /1225 PM MST Thu Jan 15 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO
6 PM CST /5 PM MST/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WEST OF HIGHWAY 283 AND ALONG THE KS/OK BORDE...

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 
  Ness, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 
  Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 
  Hodgeman, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 
  Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 
  Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* TIMING...From 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ 
  Friday.

* WINDS...Northwest 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
940 
WWUS83 KDDC 160937
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
337 AM CST Fri Jan 16 2026


KSZ030-043>045-061>064-074>078-084>089-161745-
/O.NEW.KDDC.FW.A.0001.260117T1800Z-260118T0100Z/
/O.CON.KDDC.FW.W.0001.260116T1500Z-260117T0000Z/
Trego-Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-
Grant-Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-
Comanche-
337 AM CST Fri Jan 16 2026 /237 AM MST Fri Jan 16 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/
THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FROM 
SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW 
RELATIVE HUMIDITY...

The National Weather Service in Dodge City has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Saturday afternoon through Saturday evening.

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 
  Ness, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 
  Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 
  Hodgeman, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 
  Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 
  Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* TIMING...For the Red Flag Warning, from 9 AM CST /8 AM MST/ 
  this morning to 6 PM CST /5 PM MST/ this evening. For the Fire 
  Weather Watch, from Saturday afternoon through Saturday 
  evening.

* WINDS...Northwest 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

Springer

$$

KSZ079>081-090-161745-
/O.NEW.KDDC.FW.A.0001.260117T1800Z-260118T0100Z/
Edwards-Kiowa-Pratt-Barber-
337 AM CST Fri Jan 16 2026

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

The National Weather Service in Dodge City has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Saturday afternoon through Saturday evening.

* AFFECTED AREA...Fire Weather Zone 079 Edwards, Fire Weather 
  Zone 080 Kiowa, Fire Weather Zone 081 Pratt and Fire Weather 
  Zone 090 Barber.

* TIMING...From Saturday afternoon through Saturday evening.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

Springer

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
486 
WWUS83 KDDC 161143
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
543 AM CST Fri Jan 16 2026


KSZ030-043>045-061>064-074>078-084>089-170000-
/O.CON.KDDC.FW.W.0001.260116T1500Z-260117T0000Z/
/O.CON.KDDC.FW.A.0001.260117T1800Z-260118T0100Z/
Trego-Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-
Grant-Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-
Comanche-
543 AM CST Fri Jan 16 2026 /443 AM MST Fri Jan 16 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/
THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW 
RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 
  Ness, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 
  Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 
  Hodgeman, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 
  Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 
  Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* TIMING...For the Red Flag Warning, from 9 AM CST /8 AM MST/ 
  this morning to 6 PM CST /5 PM MST/ this evening. For the Fire 
  Weather Watch, from Saturday afternoon through Saturday 
  evening.

* WINDS...Northwest 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

Springer

$$

KSZ079>081-090-170000-
/O.CON.KDDC.FW.A.0001.260117T1800Z-260118T0100Z/
Edwards-Kiowa-Pratt-Barber-
543 AM CST Fri Jan 16 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 079 Edwards, Fire Weather 
  Zone 080 Kiowa, Fire Weather Zone 081 Pratt and Fire Weather 
  Zone 090 Barber.

* TIMING...From Saturday afternoon through Saturday evening.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

Springer

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jan 15, 11:16 AM CST, 1 hour 6 minutes earlier. Its key messages:

  • Above normal temperatures today with afternoon highs in the low to mid 60s.
  • Strong northwest winds are likely late Friday morning through the afternoon, with wind gusts exceeding High Wind Warning criteria possible.
  • No mentionable opportunity for precipitation through the entire forecast period.
Area forecast discussion, Jan 15, 11:16 AM CST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1116 AM CST Thu Jan 15 2026

.KEY MESSAGES...

- Above normal temperatures today with afternoon highs in the
  low to mid 60s.

- Strong northwest winds are likely late Friday morning through
  the afternoon, with wind gusts exceeding High Wind Warning
  criteria possible.

- No mentionable opportunity for precipitation through the
  entire forecast period.

&&

.DISCUSSION...
Issued at 200 AM CST Thu Jan 15 2026

Latest water vapor satellite imagery and RAP upper air analysis
reveal a highly amplified synoptic pattern over the CONUS, with
deep, longwave troughing entrenched from the spine of the
Rockies through the east coast, and ridging to the west. Daytime
Thursday, short range ensembles agree the ridge will retrograde
as a strong vorticity maximum dives south from central Canada
into the northern plains. Ahead of this feature, modest
northwesterly downsloping winds and clear skies should support
another day of above normal temperatures across southwest KS,
with highs in the low to mid 60s.

Thursday evening, a weak cold front will pass through our area
associated with a subtle leading shortwave trough. However,
this will be quickly overshadowed by the primary frontal passage
Thursday night/early Friday morning ahead of the aforementioned
strong vorticity max, accompanied by much cooler temperatures
and a significant isallobaric response daytime Friday. Forecast
soundings across our area show deep boundary layer mixing to
~700-mb by 21Z, with several 45-50 kt wind barbs within the
850-700-mb layer and 50-60+ kt wind barbs right at the top of
the mixed layer. Downward transport of momentum should easily
support northwest winds sustained in the 25-40 mph range gusting
to 55-60 mph. Therefore, confidence is sufficiently high for a
High Wind Watch for our northwest, north, and central zones.
Friday evening, winds should rapidly diminish after sunset with
the loss of boundary layer mixing and a weakening surface
pressure gradient, reaching at or around 15 mph by midnight.
With these modest winds, clear skies, and a colder airmass in
place, Saturday morning lows will drop into the teens to low
20s.

Saturday through the end of the period, medium range ensembles
agree the synoptic pattern will remain static as the deep
longwave trough refuses to budge. Another day of strong
northwesterly winds appears likely daytime Saturday as boundary
layer mixing resumes, but should stay well below High Wind
criteria as surface high pressure advances southward into the
central plains. Additional cold frontal passage are expected
next week, currently favoring Sunday and Wednesday evenings, but
these will be dry.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1114 AM CST Thu Jan 15 2026

VFR conditions will prevail through tomorrow with increasing
high clouds along a cold front tonight. Winds will generally be
from a west to northwesterly direction through this evening when
they shift to the north. Very strong winds are expected Friday
with wind gusts over 35 knots by late morning.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Friday morning through Friday afternoon
for KSZ030-031-043>046-061>065-077>079.

&&

DISCUSSION...Springer
AVIATION...Hovorka_42
Hazardous weather outlook, Jan 15, 2:01 AM CST, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
201 AM CST Thu Jan 15 2026

KSZ030-031-043>046-061>066-074>081-084>090-160815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
201 AM CST Thu Jan 15 2026 /101 AM MST Thu Jan 15 2026/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong northwesterly winds are likely daytime Friday behind a
strong cold front. Winds will be sustained in the 25-40 mph range
gusting to 55-60 mph. A High Wind Watch has been issued for
portions of southwest KS.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Springer

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 1:43 AM CSTHigh Wind WatchDDCEdwards, Ellis, Finney, Ford, Gray, Hamilton and 8 more11 hr
Jan 15, 12:20 PM CSTHigh Wind WarningDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 15 more30 hr

Nearby

Red Flag Warnings in Kansas, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.